Top 6 Motrin Children Bubble Gum – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids, 100 mg Ibuprofen, Bubblegum Flavor

#ad
Motrin #ad - This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

2. Motrin

#ad

4 Fl Oz 2 Pack, Bubble Gum, Motrin Children's Pain Reliever/Fever Reducer Liquid

#ad
Motrin #ad - Pack of 2 children's motrin 4 Ounce each bottle In original Manufacturer packaging. For children ages 2 to 11, Lasts up to 8 hours. Temporarily reduces fever. Contains 100 milligrams of ibuprofen. Temporarily relieves minor aches and pains due to the common cold, sore throat, flu, headache, and toothache.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width4 Inches
Part Number300450604408

3. Motrin

#ad

1 fl. oz, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry

#ad
Motrin #ad - These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache. Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. Motrin products can help you and your family feel better. 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

4. Motrin

#ad

Pain Relief, Children's Motrin Oral Suspension, Grape Flavored, Ibuprofen, 4 Oz

#ad
Motrin #ad - Contains 100 milligrams of ibuprofen. For children ages 2 to 11. Temporarily reduces fever. Lasts up to 8 hours. Temporarily relieves minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340

5. Amazon Basic Care

#ad

Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, Orange, Berry, 8 Fl Oz Pack of 1

#ad
Amazon Basic Care #ad - Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Berry Flavor.

Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache. Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Made for children: amazon basic care children's ibuprofen Oral Suspension comes in berry flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number62

6. Rite Aid

#ad

30 Count | Children's Allergy Medicine | Allergy Medication Tablets for Kids, Grape Flavor, Loratadine, Rite Aid Children's Non-Drowsy Allergy Relief Chewable Tablets, 5 mg

#ad
Rite Aid #ad - Multi-symptom relief: for kids ages 2 years & up, watery eyes, itchy, this chewable allergy medication relieves sneezing, runny nose, and an itchy throat or nose. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

These once-daily kids tablets temporarily relieve symptoms of hay fever or other respiratory allergies for a full 24 hours. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid will keep your child’s allergies under control. Our once-daily is formulated without ingredients that may cause sleepiness and it tastes great! Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid Children's Allergy Relief Grape Chewable Tablets.

Non-drowsy formula: with rite aid loratadine chewables, your little one will get relief from their indoor and outdoor allergies in a non-drowsy formula. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. 24 hour relief: rite aid children's allergy relief chewable Tablets offer all-day relief for your child’s allergy symptoms. Compare rite aid children’s Allergy Relief to the active ingredient in top brands in children's allergy.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number1